# SDR EIA2007052

- Difficulty date: March 10, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 107,520 hours, 26,104 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460 STRINGER 14R EXISTING DOUBLER REMOVED FOR OPEN HOLE HFEC OF REPAIR.  REMOVED AND REPLACED DOUBLER AT BS 460 STRINGER 14R PER ECRA 485-53-185-2.
